MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: implanted: (b)(6) 2026: serial# implanted: (b)(6) 2026: product type lead section d information references the main component of the system.Other relevant device(s) are: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.Their trial started on (b)(6) 2026.It was reported that the wire detached.There was migration/lead moved/wire moved.It was unknown whether there a connector migration.It was unknown whether the product migrate around or entangle internal organs.Patient mentioned the wires were pulled but no bleeding.There was broken lead/lead damaged/lead cut.The cause of the issue was unknown.Troubleshooting was not performed.The issue was not resolved and was ongoing.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001 lot# 60683031 serial# implanted: (b)(6) 2026, explanted: (b)(6) 2026, product type screening de vice product id 309201 lot# 60705072 serial# implanted: (b)(6) 2026, explanted: (b)(6) 2026, product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the health care professional (hcp).The hcp stated that the cause of the lead broken was determined.The most likely cause of the event was due to that they dropped the part of the device.When asked about the steps taken to resolve the issue, the hcp stated that the lead removal visit was supposed to be on (b)(6) 2026, but they moved it to (b)(6) 2026 due to fatigue the lead removal was planned on (b)(6) 2026 as per patient's choice.The issue was not yet resolved.When asked about the steps taken to resolve the lead migration, the hcp stated that the lead removed on (b)(6) 2026.The issue was not yet resolved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24869543
Report Number2182207-2026-00984
Device Sequence Number21070765
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)260129(20)01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2026
Supplement Date Received by Manufacturer04/14/2026
04/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/17/2026
04/28/2026
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age64 YR
Patient SexFemale